# SDR USAA2011072100015

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 262FF BETWEEN FR66 TO FR68, S23R.  REPLACED FLOOR PANEL 262FF IAW A319 AMM  53-42-12.
